I'm a male, 23 yrs.
My Dr,, wrote for my Cipralex Escitalopram( 10 mg) with Deralin 10 mg( Propranolol HCl) every morning for panic attack and fear and tachycardia... 5 days later, I started to feel fainting and fatigue all the time, so i got back to the dr and he told me to stop the Deralin, and now instead I take Xanax for 4 times a day with the Cipralex ... is it ok to take xanax with Cipralex ??? why I still feel fainting and fatigue !!!
Hello, is it ok to take Cipralex with Xanax0.25?
- 7 May 2012 by ragazzo
- 10 May 2012
- depression, tachyarrhythmia, anxiety, panic disorder, hairy cell leukemia, escitalopram, propranolol, fear
I would talk to your Pharmacy they know what med's you are on and normally help me. I checked for interactions and it had some, but a lot of my med's do. But I always call a double check with the pharmacy. These med's can make you light lightheaded and faint, I get that all the time. Make sure you eat and drink plenty of water and try to stay calm by breathing. Trust me I know how you feel like your going to die sometimes. I take these kinds off med's and your body will get use to it, just take it slow.
In some patients the side effects are additive https://www.drugs.com/interactions-check.php?drug_list=1013-0,133-54
This means that you could feel more light headed and un-coordinated than expected - making it dangerous to drive, operate machinery etc.
You will not know how this affects you until you have tried the two together. To be safe try taking them first when you do not need to drive or concentrate - you will then be able to gauge how they affect you and any precautions you may need to take. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 May 2012 • 1 answer
Posted 30 Sep 2012 • 3 answers
Posted 23 Dec 2013 • 3 answers
Posted 22 Sep 2014 • 1 answer
Posted 27 Oct 2014 • 2 answers